Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

M1keyD

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Im on my 3rd course of accutane and just got back from my derm appointment im about 3 weeks in, he told me that he would not be suprised if my acne cam back again after i finish accutane and suggested that i might be a candidate for a long term low dose treatment to keep it at bay something like 20mg 5 times a week or something like that, so dont worry there are things that can be done, Also the skin will become more greasy after finishing this is normal and that doesnt mean that you will break
  2. Im sure you will be able to get accutane from someone, i paid to go privately and was shocked at how quickly he signed the prescription, go to your appointment and explain how it has been affecting your life try to take some photos if you have any of when it is really bad to show. If he wont prescribe accutane then you can always try another derm or pay privately to get the prescription if you can afford it. Also note that accutane is not only prescirbed to severe cases it is also prescirbed to
  3. I feel your pain although my acne is not as severe as yours i can relate to how you have put your life on hold as i have done the same, all i would say is try to be positive as this could be the end to your battle now, roaccutane for me has been a life saver literally! it is the only thing that has ever worked and im sure it will for you also, just try to think that in a few months you could have the clear skin back that you have always wanted. If you really do feel suicidal then ovbiously spea
  4. Hi there, sorry to hear about the problems with your hair, have you spoken to your dermatologist about it? as you are already 4 months in i would try to complete the course as im sure you would feel worse if you stopped taking accutane, your skin went back to how it was and you went through all this for nothing, personally i would try to hold off for a bit longer and complete the course and hopefully you will never have to go on it again and after you finish your hair should return to normal.
  5. If your skin is not too dry i would try fake tan as it will darken the whole area and the red marks will not stand out as mucn also being a guy its more acceptable to use a bit of self tan than to wear makeup. Thats what i do and it doesnt cause my skin to breakout, just remember not to put a lot on as you will end up orange!
  6. Thanks ive never been told that before i will definatly be making a log, i woke up this morning and my skin is looking better than yesterday!!! im so happy!!!
  7. I think its more moderate as i have it on my back and chest aswell, hoping accutane will finally cure me for good! it is amazing as a drug when you have tried every trick in the book for years and then after 1 week on this stuff you start noticing changes! its wicked!!!!
  8. You could try Bio Oil its very good for sunburn and scars i use it every night as accutane makes red marks worse and it seems to really help, look it up on the net you should be able to buy it in most places.
  9. Hi Guys, Just thought i would post some pictures of the start of my journey on accutane im on 40mg a day, My skin has almost stopped producing any oil at all and im only 1 week in, apart from dry lips im doing ok, think im getting the IB at the moment its hard to see from the pictures but there are some huge lumps under the skin that are itching like crazy! im really trying not to squeze them as i know that would be a disaster! i'll post new ones as i progress, im really hoping for sucess time!
  10. Just to let you know i used a tanning bed last time i was on accutane 4 years ago and i still have the scars from it, honestly my skin has never gone back to normal it was the worst thing i could have done as i was trying to cover the red marks by getting a tan, bad idea! trust me if you can hold off until you are off the tane and its out of your system you wont regret it.
  11. Yes thanks i know you should not take them together thats why i have not? i stopped before taking roaccutane its just my derm did not think to mention that a weeks gap is needed between. So just to reiterate i did not take them at the same time. Thanks
  12. Thanks for all your responses, i took the accutane again today and i feel fine no headaches. From what i have read on the internet the tetracyclin takes about 5 days to leave the system so i think it was a reaction, hopefully i wont get it again as it was unbearable and if it does happen i will call the doctor. Cheers
  13. I tried to call my dermatologist but as its the weekend the practice is closed, i didn't take any last night and i feel ok i might try starting again tonight so that it has had a week to leave the system and if i get the same symptoms again i'll definatly let him know, i just really hope its the tetracyclin and not my body reacting to the drug as i dont want to have to stop taking it, Thanks for the advice,
  14. Hi, I have taken accutane in the past and had no side effects apart from dry lips, my acne came back and now im on accutane again. I started taking 20mg a day on thursday and on friday i had the worst headache ever i also threw up and was generally feeling sick for a good 5-6 hours. I was taking tetracyclin up until monday and my dermatologist did not think that it would be a problem as long as they are not taken together. Do you think the reaction was because the tetracyclin is still in my sys
  15. Your not alone, im here for you if you want to talk to someone who understands where you are coming from, Stay strong you can get through this i know you can, dont do it, please, nothing is ever that bad i know it ive been throught the same thing as you. hang in there matey
×